Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 53, NWS Lincoln, IL

May 25, 20204 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 25, 2020, 7:54 PM CDT for 4 counties in Illinois. It was in force for 66 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2020, 7:54 PM CDT (00:54 UTC)
Expired
May 25, 2020, 9:00 PM CDT
In force
66 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Marshall County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 8:05 PM CDTTSTM WND DMGBartonville, ILPOWER LINE DOWN
May 25, 8:05 PM CDTTSTM WND DMGHanna City, ILPOWER LINE BLOWN DOWN
May 25, 8:10 PM CDTTSTM WND DMGPeoria, ILSEVERAL TREES DOWN AROUND TOWN. TWO FELL ON HOUSES. TIME ESTIMATED BASED ON RADAR.
May 25, 8:25 PM CDTTSTM WND DMGDunlap, ILPOWERLINES WERE BLOWN DOWN
May 25, 9:10 PM CDTTSTM WND DMG3 Nne Kickapoo, ILDOWNED POWER LINE AROUND THE 9800 BLOCK OF BRIMFIELD-JUBILEE ROAD. REPORTED BY PEORIA JOURNAL STAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1268 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1419 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

294 
WUUS53 KILX 260054
SVRILX
ILC123-143-179-203-260200-
/O.NEW.KILX.SV.W.0053.200526T0054Z-200526T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
754 PM CDT Mon May 25 2020

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southwestern Marshall County in central Illinois...
  Northwestern Woodford County in central Illinois...
  North central Tazewell County in central Illinois...
  Central Peoria County in central Illinois...

* Until 900 PM CDT.

* At 754 PM CDT, severe thunderstorms were located along a line
  extending from near Hanna City to Creve Coeur, moving north at 20
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Peoria, Pekin, East Peoria, Morton, Washington, Bartonville,
  Chillicothe, Creve Coeur, West Peoria, Metamora, Germantown Hills,
  Marquette Heights, Bellevue, Princeville, Rome, Dunlap, Hanna City,
  Spring Bay, Bay View Gardens and Kickapoo.

This includes the following highways...
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 79 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4097 8974 4096 8949 4091 8945 4084 8925
      4057 8959 4071 8985
TIME...MOT...LOC 0054Z 196DEG 18KT 4073 8977 4065 8963 

HAIL...<.75IN
WIND...60MPH
 
$$

Shimon
5 follow-up statements
282 
WWUS53 KILX 260103
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
803 PM CDT Mon May 25 2020

ILC123-143-179-203-260200-
/O.CON.KILX.SV.W.0053.000000T0000Z-200526T0200Z/
Marshall-Woodford-Tazewell-Peoria-
803 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN MARSHALL...NORTHWESTERN WOODFORD...NORTH CENTRAL
TAZEWELL AND CENTRAL PEORIA COUNTIES...

At 802 PM CDT, severe thunderstorms were located along a line
extending from near Hanna City to West Peoria, moving north at 20
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Peoria, Pekin, East Peoria, Morton, Washington, Bartonville,
Chillicothe, Creve Coeur, West Peoria, Metamora, Germantown Hills,
Marquette Heights, Bellevue, Princeville, Rome, Dunlap, Hanna City,
Spring Bay, Bay View Gardens and Kickapoo.

This includes the following highways...
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 79 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 4097 8974 4096 8949 4091 8945 4084 8925
      4057 8959 4071 8985
TIME...MOT...LOC 0102Z 196DEG 18KT 4077 8976 4069 8962 

HAIL...<.75IN
WIND...60MPH
 
$$

Shimon
843 
WWUS53 KILX 260111
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
811 PM CDT Mon May 25 2020

ILC123-143-179-203-260200-
/O.CON.KILX.SV.W.0053.000000T0000Z-200526T0200Z/
Marshall-Woodford-Tazewell-Peoria-
811 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN MARSHALL...NORTHWESTERN WOODFORD...NORTH CENTRAL
TAZEWELL AND CENTRAL PEORIA COUNTIES...

At 811 PM CDT, severe thunderstorms were located along a line
extending from near Dunlap to East Peoria, moving northeast at 20
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Peoria, Pekin, East Peoria, Morton, Washington, Bartonville,
Chillicothe, Creve Coeur, West Peoria, Metamora, Germantown Hills,
Marquette Heights, Bellevue, Princeville, Rome, Dunlap, Hanna City,
Spring Bay, Bay View Gardens and Kickapoo.

This includes the following highways...
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 79 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 4097 8974 4096 8949 4091 8945 4084 8925
      4057 8959 4071 8985
TIME...MOT...LOC 0111Z 220DEG 17KT 4081 8970 4067 8953 

HAIL...<.75IN
WIND...60MPH
 
$$

Shimon
247 
WWUS53 KILX 260123
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
823 PM CDT Mon May 25 2020

ILC123-143-179-203-260200-
/O.CON.KILX.SV.W.0053.000000T0000Z-200526T0200Z/
Marshall-Woodford-Tazewell-Peoria-
823 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN MARSHALL...NORTHWESTERN WOODFORD...NORTH CENTRAL
TAZEWELL AND EASTERN PEORIA COUNTIES...

At 823 PM CDT, severe thunderstorms were located along a line
extending from Dunlap to near Germantown Hills, moving north at 20
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Peoria, Pekin, East Peoria, Morton, Washington, Bartonville,
Chillicothe, Creve Coeur, West Peoria, Metamora, Germantown Hills,
Marquette Heights, Bellevue, Rome, Dunlap, Spring Bay, Bay View
Gardens, Peoria Heights, Cazenovia and North Pekin.

This includes the following highways...
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 84 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 4096 8949 4091 8945 4084 8925 4057 8959
      4065 8974 4097 8967
TIME...MOT...LOC 0123Z 196DEG 18KT 4086 8968 4072 8951 

HAIL...<.75IN
WIND...60MPH
 
$$

Shimon
323 
WWUS53 KILX 260130
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
830 PM CDT Mon May 25 2020

ILC123-143-179-203-260200-
/O.CON.KILX.SV.W.0053.000000T0000Z-200526T0200Z/
Marshall-Woodford-Tazewell-Peoria-
830 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN MARSHALL...NORTHWESTERN WOODFORD...NORTH CENTRAL
TAZEWELL AND EASTERN PEORIA COUNTIES...

At 829 PM CDT, severe thunderstorms were located along a line
extending from near Dunlap to Spring Bay to near East Peoria, moving
northeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Peoria, Pekin, East Peoria, Morton, Washington, Bartonville,
Chillicothe, Creve Coeur, West Peoria, Metamora, Germantown Hills,
Marquette Heights, Bellevue, Rome, Dunlap, Spring Bay, Bay View
Gardens, Peoria Heights, Cazenovia and North Pekin.

This includes the following highways...
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 84 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms have produced wind damage across Dunlap and 
Bartonville. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 4096 8949 4091 8945 4084 8925 4057 8959
      4065 8974 4097 8967
TIME...MOT...LOC 0129Z 206DEG 20KT 4088 8963 4083 8953 4068 8950 

HAIL...<.75IN
WIND...60MPH
 
$$

Shimon
058 
WWUS53 KILX 260143
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
843 PM CDT Mon May 25 2020

ILC123-143-179-203-260200-
/O.CON.KILX.SV.W.0053.000000T0000Z-200526T0200Z/
Marshall-Woodford-Tazewell-Peoria-
843 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN MARSHALL...NORTHWESTERN WOODFORD...NORTH CENTRAL
TAZEWELL AND NORTHEASTERN PEORIA COUNTIES...

At 843 PM CDT, severe thunderstorms were located along a line
extending from near Chillicothe to Rome to Washington, moving
northeast at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Peoria, East Peoria, Morton, Washington, Chillicothe, Creve Coeur,
West Peoria, Metamora, Germantown Hills, Bellevue, Rome, Dunlap,
Spring Bay, Bay View Gardens, Peoria Heights, Cazenovia, Norwood,
Mossville and Alta.

This includes the following highways...
 Interstate 474 between mile markers 0 and 4, and between mile
markers 13 and 14.
 Interstate 74 between mile markers 84 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 4096 8949 4091 8945 4084 8925 4062 8953
      4070 8973 4097 8967
TIME...MOT...LOC 0143Z 223DEG 10KT 4091 8960 4086 8950 4071 8947 

HAIL...<.75IN
WIND...60MPH
 
$$

Shimon

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:57 PM CDT, 57 minutes earlier.

Area forecast discussion, May 25, 6:57 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
657 PM CDT Mon May 25 2020

.SYNOPSIS...
Issued at 310 PM CDT Mon May 25 2020

Summer like heat and humidity, along with scattered showers and
thunderstorms, will continue across central and southeast
Illinois through the middle of the week. Highs in the 80s are
expected each day with lows in the 60s. Showers and thunderstorms
become likely Wednesday through Thursday night as a front slowly
moves through the area. Dry, cooler and less humid weather will
arrive for the weekend.

&&

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 310 PM CDT Mon May 25 2020

Isolated to scattered showers and thunderstorms will remain
possible this evening but then diminish over most of the area
after midnight. Northwest of the Illinois river, the isolated
showers will continue during the overnight hours. The frontal
boundary and airmass responsible for the scattered activity will
slowly push toward the area tomorrow and a repeat of this
afternoon is possible tomorrow afternoon. Overnight lows are
expected to be in the 60s with tomorrow afternoon highs again
reaching into the 80s.

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 310 PM CDT Mon May 25 2020

Tue night will be another repeat of Mon night with scattered
showers and storms diminishing across the area with only a chance
of precip remaining in the western part of the CWA. Then as the
boundary gets closer to the CWA Wed and Wed night, shower and
storm chances will increase across the area with the highest
chances initially in the west. The boundary is expected to slowly
move through the state Thur through Thur night and models seem to
be trending slower with this, so lingering precip is possible
Friday morning in the southeast parts of the CWA. Once this system
moves through the area, dry weather is expected through the
weekend.

Temps will remain summer-like ahead of the front for Wed and Thur,
but then become cooler behind the front, when afternoon highs
will be more seasonable, in the 70s and overnight lows in the 50s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 657 PM CDT Mon May 25 2020

Convection will continue to bubble up all across central Illinois.
CMI is the farthest from the expected storm activity. A line of
storms just south of SPI and extending eastward through Christian
county is lifting north and could eventually affect DEC and BMI
in a few hours. Have included at least a VCTS at all but CMI
through 03z-04z, with potential for tempos for MVFR or IFR
conditions as storms reach any TAF site. Brief gusty winds to 50
mph could occur with some of the collapsing cells as well. Storm
activity should diminish with loss of heating this evening.
Tomorrow could be a carbon copy of today, with another round of
CU and eventual storms affecting each site. Chance for thunder is
there, but not great enough to warrant any mention in TAFs at
this time. Winds will be generally out of the south through the
period with speeds of around 10kts.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Auten
SHORT TERM...Auten
LONG TERM...Auten
AVIATION...Shimon
Hazardous weather outlook, May 25, 3:00 PM CDT, 4 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
300 PM CDT Mon May 25 2020

ILZ027>031-036-037-040-041-047-049-050-261100-
Cass-Fulton-Knox-Marshall-Mason-Morgan-Peoria-Schuyler-Scott-
Stark-Tazewell-Woodford-
300 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Major flooding will continue on the Illinois River near
Havana...while moderate flooding persists along the remainder of
the river.

Scattered thunderstorms will be possible through this evening.
Some of the storms could be strong...with gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Major flooding will continue on the Illinois River near
Havana...while moderate flooding persists along the remainder of
the river.

Scattered thunderstorms will occur on Tuesday...then will become
more numerous Wednesday and Thursday as a cold front slowly
approaches from the northwest. Widespread severe weather is not
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-042-043-048-051>053-261100-
Christian-De Witt-Logan-Macon-McLean-Menard-Sangamon-
300 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will be possible through this evening.
Some of the storms could be strong...with gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Scattered thunderstorms will occur on Tuesday...then will become
more numerous Wednesday and Thursday as a cold front slowly
approaches from the northwest. Widespread severe weather is not
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ044>046-054>057-061-062-066-067-071-072-261100-
Champaign-Clay-Coles-Cumberland-Douglas-Edgar-Effingham-Jasper-
Moultrie-Piatt-Richland-Shelby-Vermilion-
300 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will be possible through this evening.
Some of the storms could be strong...with gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Scattered thunderstorms will occur on Tuesday...then will become
more numerous Wednesday and Thursday as a cold front slowly
approaches from the northwest. Storm chances will come to an end
by late Friday as the front settles into the Ohio River Valley.
Widespread severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ063-068-073-261100-
Clark-Crawford-Lawrence-
300 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Minor flooding will continue on the Wabash River from Terre Haute
to Riverton.

Scattered thunderstorms will be possible through this evening.
Some of the storms could be strong...with gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Minor flooding on the Wabash River from Terre Haute to Riverton
will gradually subside over the next few days.

Scattered thunderstorms will occur Tuesday and Wednesday...then
will become more numerous Thursday into early Friday as a cold
front slowly approaches from the northwest. Widespread severe
weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Barnes

In the hours before

Special weather statement, May 25, 5:52 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Lincoln IL
552 PM CDT Mon May 25 2020

ILZ027-252330-
Knox-
552 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX COUNTY UNTIL 630 PM
CDT...

At 551 PM CDT, Doppler radar was tracking a strong thunderstorm over
Knoxville, or 7 miles east of Galesburg, moving north at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Galesburg, Knoxville, Wataga, Oneida, Williamsfield, Altona,
Victoria, Rio, Gilson, East Galesburg, Henderson, Snake Den Hollow,
Dahinda and Delong.

This includes Interstate 74 between mile markers 34 and 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4115 9013 4087 9000 4081 9033 4102 9044
      4115 9044
TIME...MOT...LOC 2251Z 162DEG 19KT 4093 9024

Shimon
Special weather statement, May 25, 6:37 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Lincoln IL
637 PM CDT Mon May 25 2020

ILZ027-029-036-037-041-260030-
Tazewell-Peoria-Knox-Mason-Fulton-
637 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR FULTON...SOUTHERN KNOX...WEST
CENTRAL TAZEWELL...NORTH CENTRAL MASON AND SOUTHWESTERN PEORIA
COUNTIES UNTIL 730 PM CDT...

At 637 PM CDT, emergency management reported strong thunderstorms
along a line extending from near Cuba to 7 miles southeast of St.
David. Movement was north at 30 mph.

Wind gusts of 50 to 55 mph will be possible with these storms. Wet
soil could allow for some tree damage with these winds.

Locations impacted include...
Canton, Lewistown, Abingdon, Farmington, Elmwood, Manito, Cuba,
Glasford, Trivoli, Yates City, St. David, Fairview, London Mills,
Maquon, Dunfermline, Bernadotte, Smithfield, Bryant, Norris and
Banner.

This includes Interstate 74 between mile markers 67 and 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 4086 9043 4086 8991 4039 8976 4038 9039
TIME...MOT...LOC 2337Z 179DEG 26KT 4045 9023 4044 8993

Shimon
Local storm report, May 25, 6:42 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND DMG     2 S CUBA                40.46N 90.19W
05/25/2020                   FULTON             IL   EMERGENCY MNGR

            SEVERAL 6-10 INCH DIAMETER TREES UPROOTED IN WET SOIL.

0628 PM     TSTM WND DMG     2 N CUBA                40.52N 90.19W
05/25/2020                   FULTON             IL   EMERGENCY MNGR

            SEVERAL 6-10 INCH DIAMETER TREES UPROOTED IN WET SOIL
            CONDITIONS.

&&

SHIMON
Special weather statement, May 25, 7:29 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Lincoln IL
729 PM CDT Mon May 25 2020

ILZ067-068-260115-
Jasper-Crawford-
729 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD AND
NORTHEASTERN JASPER COUNTIES UNTIL 815 PM CDT...

At 728 PM CDT, Doppler radar was tracking a strong thunderstorm over
New Hebron, or near Robinson, moving northwest at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Robinson, Newton, Oblong, Ste. Marie, Willow Hill, New Hebron,
Hardinville, Hunt City, Stoy, Yale and Sam Parr State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3896 8763 3887 8776 3897 8819 3917 8799
TIME...MOT...LOC 0028Z 121DEG 21KT 3893 8777

Shimon
Special weather statement, May 25, 7:41 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Lincoln IL
741 PM CDT Mon May 25 2020

ILZ037-038-041>043-048-260130-
Logan-Tazewell-Mason-Menard-De Witt-McLean-
741 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MENARD...LOGAN...
NORTHWESTERN DE WITT...SOUTHEASTERN TAZEWELL...SOUTHWESTERN MCLEAN
AND EAST CENTRAL MASON COUNTIES UNTIL 830 PM CDT...

At 740 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Middletown to near Chestnut. Movement was
north at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Bloomington, Pekin, Lincoln, Mason City, Normal, Morton, Heyworth,
Tremont, Mackinaw, Atlanta, Delavan, Mount Pulaski, Minier, Hopedale,
McLean, Green Valley, San Jose, Stanford, Emden and Waynesville.

This includes the following highways...
 Interstate 155 between mile markers 0 and 28.
 Interstate 55 between mile markers 120 and 160.
 Interstate 74 between mile markers 131 and 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 4060 8962 4047 8889 3998 8919 4017 8970
TIME...MOT...LOC 0040Z 190DEG 31KT 4014 8957 4004 8915

Shimon
Special weather statement, May 25, 7:48 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Lincoln IL
748 PM CDT Mon May 25 2020

ILZ028>031-037-260145-
Tazewell-Marshall-Peoria-Woodford-Stark-
748 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL...NORTHWESTERN
WOODFORD...STARK...NORTH CENTRAL TAZEWELL AND PEORIA COUNTIES UNTIL
845 PM CDT...

At 748 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hanna City, or 7 miles west of Peoria, moving north at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Peoria, Pekin, East Peoria, Bartonville, Chillicothe, Creve Coeur,
West Peoria, Marquette Heights, Bellevue, Princeville, Rome, Wyoming,
Dunlap, Toulon, Hanna City, Trivoli, Brimfield, Spring Bay, Sparland
and Bay View Gardens.

This includes the following highways...
 Interstate 474 between mile markers 0 and 10.
 Interstate 74 between mile markers 73 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4112 8938 4057 8962 4064 8992 4115 8989
      4115 8987 4118 8986
TIME...MOT...LOC 0048Z 190DEG 25KT 4072 8976

Shimon

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:29 PM CDTSpecial Weather StatementILXCrawford, Jasper46 min
May 25, 7:41 PM CDTSpecial Weather StatementILXLogan, Tazewell49 min
May 25, 7:48 PM CDTSpecial Weather StatementILXPeoria, Stark57 min
May 25, 8:35 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Tazewell, Woodford55 min
May 25, 8:41 PM CDTFlash Flood WarningILXPeoria, Tazewell, Woodford4 hr
May 25, 8:49 PM CDTSpecial Weather StatementILXColes, Douglas56 min
May 25, 8:59 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford46 min
May 25, 9:11 PM CDTFlash Flood WarningILXMarshall, Peoria, Tazewell, Woodford4 hr
May 25, 9:50 PM CDTSpecial Weather StatementILXPiatt40 min
May 25, 10:10 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt50 min
May 25, 11:01 PM CDTSpecial Weather StatementILXMcLean44 min
May 26, 12:23 AM CDTAreal Flood WarningILXPeoria, Tazewell, Woodford12 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.